# SDR 07FDEA00443

- Difficulty date: February 9, 2007
- Submitted: February 15, 2007
- Operation: Air carrier
- Aircraft: N407FE
- Make and model: Airbus A310-203
- Aircraft serial: 254
- Aircraft time: 33,328 hours, 27,362 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDC SEAT TRACK NR 5R AT FR 77.5 HAS CORROSION.  BLEND CORROSION, OUT OF LIMITS.  REPLACED DAMAGED SEAT TRACK SECTION WITH NEW AND SPLICES IAW A310-200 SRM 51-74-10, 53-10-16.  ALSO, INSTALLED FLOORBOARDS 262VF AND 262UF IAW A310 AMM 53-10-23.  MAJOR REPAIR IAW FEDEX GMM 6-2-100.  SEE JPF N00820.
